# SDR UALA2013020500710

- Difficulty date: February 2, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 85,454 hours, 13,595 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 41
- Condition: Failed
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMP INOPERATIVE ILLUMINATED IN AUTO.  FLT DECK TEMP OPERATES NORMALLY IN MANUAL.  FOUND FLIGHT DECK CABIN TEMP SENSOR CLOGGED WITH LINT.  CLEANED SENSOR AND ACCOMPLISHED FLIGHT DECK TRIM AIR VALVE OPERATIONAL CHECK.  NO FURTHER FAULTS NOTED AT TEMP CONTROLLER. REPLACED FLIGHT DECK TRIM AIR VALVE.
